MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK TRANSFER SET; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK TRANSFER SET; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 1C8687
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the a clearlink system blood bag spike adapter had separated into pieces.This event occurred during priming and before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK TRANSFER SET
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina san cristobal
MDR Report Key7506655
Report Number1416980-2018-02775
Device Sequence Number13891843
Product Code NEP
UDI-Device Identifier00085412068268
UDI-Public(01)00085412068268
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/15/2022
Device Catalogue Number1C8687
Device Lot NumberDR17G14064
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1